# SDR VNAA0802018

- Difficulty date: February 24, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 8,101 hours, 8,023 cycles
- Engine: Ge CF348C1
- System (JASC): 2810 · Fuel Storage
- Part: Door
- Condition: Open
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOUD BANGING NOISE IN FLIGHT.  CREW ELECTED TO RETURN TO BHM AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND REFUEL DOOR OPEN AND CAP MISSING.  MAINTENANCE FOUND NO EVIDENCE OF ENGINE INGESTION OR OTHER STRUCTURAL DAMAGE.  MAINTENANCE SECURED THE DOOR CLOSED AND REPLACED THE MISSING FUEL CAP IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
